# SDR IPXA09556724

- Difficulty date: July 6, 2009
- Submitted: July 22, 2009
- Operation: Air carrier
- Aircraft: N401UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23723
- Aircraft time: 26,644 hours, 18,328 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2 NR 1 STRUT BRACKET IS CRACKED, NAC. STA 200, INBD, LWR.     REMOVED AND REPLACED BRACKET PER SRM 51-40-02
